# SDR DL73S040550

- Difficulty date: June 13, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- Aircraft time: 44,631 hours, 35,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765726
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ME-09 OF EO 03-071327-03, IT WAS NECESSARY TO OVERSIZE SEVERAL FUSELAGE SKIN FASTENER HOLES WHICH HAD BEEN INSTALLED THROUGHT THE REMOVED EGPWS DOUBLER.  REPAIR PER ERA 091173-14.
